Alert archive / Indiana / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 48, NWS Louisville, KY

April 10, 2008Perry County, Indiana

NWS Louisville, KY issued this severe thunderstorm warning at Apr 10, 2008, 10:48 PM CDT for Perry County, Indiana. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 10, 2008, 10:48 PM CDT (03:48 UTC)
Expired
Apr 10, 2008, 11:26 PM CDT
In force
38 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon

County Perry County, IN

The radar

The Louisville radar (KLVX), 67 km from the middle of the area, began a volume at 03:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 3.8 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2008-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2008-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 159 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1649 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
159 m²/s²
0-3 km storm-relative helicity
311 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLMK 110348
SVRLMK
INC123-110430-
/O.NEW.KLMK.SV.W.0048.080411T0348Z-080411T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1048 PM CDT THU APR 10 2008

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN PERRY COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 1130 PM CDT...

* AT 1047 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  SOUTHWEST OF BRISTOW..AND MOVING NORTHEAST AT 58 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BRISTOW...GATCHEL...6 MILES SOUTH OF ADYEVILLE AND 8 MILES SOUTH OF
  SIBERIA BY 1055 PM CDT...
  APALONA...BANDON...SASSAFRAS AND LEOPOLD BY 1100 PM CDT...
  BRANCHVILLE...ORIOLE AND MT. PLEASANT BY 1105 PM CDT...

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT AND HAVE THEM RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.

LAT...LON 3809 8679 3811 8682 3816 8683 3823 8678
      3825 8660 3819 8658 3820 8647 3807 8648
      3804 8655 3801 8679
TIME...MOT...LOC 0348Z 249DEG 50KT 3809 8682

$$

MJ
2 follow-up statements
000 
WWUS53 KLMK 110401
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1158 PM EDT THU APR 10 2008

INC123-110430-
/O.CON.KLMK.SV.W.0048.000000T0000Z-080411T0430Z/
PERRY IN-
1058 PM CDT THU APR 10 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHERN PERRY COUNTY...

AT 1055 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED FROM SASSAFRAS TO 
BRISTOW...OR ABOUT 15 MILES FROM TELL CITY...MOVING NORTHEAST AT 55 
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ORIOLE AND MT. PLEASANT BY 1108 PM CDT...

THIS STORM WILL PRODUCE DAMAGING WINDS OVER A SHORT DURATION.  STAY 
INDOORS.  

LAT...LON 3801 8679 3809 8679 3811 8682 3817 8683
      3824 8675 3825 8660 3819 8658 3820 8647
      3807 8648
TIME...MOT...LOC 0358Z 249DEG 50KT 3814 8665

$$
JDG
000 
WWUS53 KLMK 110426
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1222 AM EDT FRI APR 11 2008

INC123-110432-
/O.CAN.KLMK.SV.W.0048.000000T0000Z-080411T0430Z/
PERRY IN-
1122 PM CDT THU APR 10 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PERRY COUNTY IS
CANCELLED...

THE CLUSTER OF THUNDERSTORMS HAS WEAKENED BELOW SEVERE LIMITS AND 
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER...MORE STORMS 
WILL BRING ANOTHER QUARTER TO AS MUCH AS ONE INCH OF RAIN OVER THE 
NEXT TWO HOURS. THIS COULD LEAD TO CREEK AND STREAM RISES...SO 
RESIDENTS SHOULD PAY CLOSE ATTENTION TO WEATHER RADIO FOR POTENTIAL 
WARNINGS.  

LAT...LON 3801 8679 3809 8679 3811 8682 3817 8683
      3824 8675 3825 8660 3819 8658 3820 8647
      3807 8648
TIME...MOT...LOC 0422Z 249DEG 50KT 3826 8626

$$
JDG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 9:41 PM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Apr 10, 9:41 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
1041 PM EDT THU APR 10 2008

.MESOSCALE UPDATE...

OVER THE PAST HOUR...CONVECTION OVER WESTERN KY HAS BEEN RATHER
DISORGANIZED WITH SOME WARNINGS HAVING BEEN ISSUED WITH SOME REPORTS
OF WIND AND HAIL.  FIRST LINE OF CONVECTION NOW BEGINNING TO ENTER
OUR FAR WESTERN AREA.  HOWEVER...THIS LINE IS WEAKENING RAPIDLY.
THIS IS NOT SUPRISING GIVEN THE 00Z BNA SOUNDING AND RECENT ACARS
SOUNDINGS OUT OF KSDF SHOWING RATHER DRY LOW LEVELS AND LARGE CAPS
AROUND 750 HPA.

TWO DISCTINCT AREAS OF CONVECTION APPEAR TO BE FORMING WITH THE
FIRST ACROSS SOUTHERN ILLNIOIS WHICH WILL AFFECT OUR SOUTHERN
INDIANA COUNTIES LATER THIS EVENING.  LAPS AND MSAS ANALYSIS SHOWS
GOOD MOISTURE POOLING ACROSS WESTERN TN...AND LIKEWISE...VERY STRONG
STORMS NOW DEVELOPING ACROSS NORTHWEST TN.  11/00Z 4KM SPC WRF
FORECASTED THIS STORM EVOLUTION QUITE WELL AND SHOVES IT EAST ACROSS
NORTHERN TN AND SOUTHERN KY OVERNIGHT.  CURRENT THINKING IS THAT
STRONG SFC CONFLUENCE ACROSS WEST TN COMBINED WITH DEVELOPING
LOW-LEVEL JET SHOULD KEEP STORMS GOING FOR THE NEXT FEW HOURS.
STILL QUESTIONABLE HOW FAR THIS FORCING WILL GO EAST AND TRY TO
ERODE THE CAP.

BASED ON CURRENT TRAJECTORIES...SHOWERS AND STORMS ARE NOW IN OUR NW
CWA...AND THEY SHOULD BEGIN TO REACH THE I-65 CORRIDOR BY 100 AM EDT.

.EVENING UPDATE...

UPDATED FORECAST TO ACCOUNT FOR ARRIVAL TIME OF BROKEN LINE OF
STORMS NOW IN WESTERN KENTUCKY. FORECAST SOUNDINGS SHOW PLENTY OF
LOW LEVEL HELICITY...BUT RELATIVELY WEAK MID-LEVEL LAPSE RATES AND
MARGINAL INSTABILITY. IN ADDITION...LOW LEVEL MOISTURE IS SOMEWHAT
LACKING FOR WIDESPREAD SEVERE WX. WITH STRONG LOW TO MID LEVEL
WINDS...ISOLATED DAMAGING WINDS WILL BE THE MOST LIKELY SEVERE
THREAT.

BROKEN LINE OF STORMS WILL MOVE INTO SOUTHERN INDIANA AND INTO WEST
CENTRAL KENTUCKY PRIOR TO MIDNIGHT...AND INTO THE BLUEGRASS REGION
DURING THE EARLY MORNING HOURS. AFTER THIS INITIAL LINE OF STORMS
PASS...EXPECT A NUMBER OF DRY HOURS THIS MORNING BEFORE A COLD FRONT
MOVES ACROSS THE AREA THIS AFTERNOON.

.SHORT TERM (TONIGHT AND FRIDAY)...

...SEVERE WEATHER POSSIBLE LATE TONIGHT...ESPECIALLY OVER SRN
INDIANA AND WEST CENTRAL KENTUCKY...WEST OF INTERSTATE 65...

UPR LOW OVER KANSAS STRENGTHENS ON ITS NEWD TRACK INTO IOWA BY 12Z
FRI AND MAINTAINS ITS INTENSITY INTO THE WESTERN GREAT LAKES FRI.
SHRTWV TROF ON E/SE EDGE OF CLOSED CIRCULATION...FORECAST TO
STRENGTHEN THRU 06Z TNGT AS IT APPROACHES STL AND THEN WEAKEN
CONSIDERABLY BY 12Z AS IT APPROACHES SOUTHWEST INDIANA. VORTICITY IS
THEN FORECAST TO SHEAR ENE INTO SRN INDIANA/OHIO FRI. BASED ON
THIS...MAXIMUM DIFFERENTIAL POSITIVE VORTICITY ADVECTION WOULD OCCUR
ACRS ERN MO/WRN IL EARLY TNGT WITH A LINEAR MCS LIKELY AHEAD OF
IT...MOVING INTO OUR WRN MOST CWA BEFORE MIDNIGHT TNGT. THIS MCS
SHOWN BY THE MODELS WOULD BE AHEAD OF/ON PREFNTL TROF AS ASSOCIATED
SFC LO REACHES IOWA WITH A TRAILING CDFNT SOUTHWARD INTO CENTRAL MO.
THE COMBINATION OF MAX FORCING...AVAILABLE CAPE AND MAX WIND SHEAR
POINTS AT OUR SWRN MOST INDIANA COUNTIES AS MOST PRONE TO SVR STMS
LATE THIS EVE WITH JUST A BIT LESSER THREAT SWD INTO WCNTRL AND
SCNTRL KY...WEST OF I-65. SVR THREAT SHUD THEN WANE OVERNIGHT AS MCS
MOVES FARTHER AWAY FROM BEST FORCING/DYNAMICS/INSTABILITY. LATEST
DAY 1 OUTLOOK HAS BACKED OFF THE MODERATE RISK FOR OUR WRN CWA AND
REPLACED WITH SLGT...WITH OUR FAR ERN COUNTIES JUST IN GENERAL
THUNDER.

NAM IS MORE AGGRESSIVE WITH DEVELOPING ANOTHER LINEAR MCS INTO OUR
CWA BY EARLY AFTN FRI...GFS LESS SO. THE ERN HALF OF OUR FA IN A
SLGT RISK...THOUGH IN A MINIMAL AREA COMPARED WITH THE BETTER
DYNAMICS TO THE NORTH AND BETTER INSTAB TO THE SOUTH. GRADIENT WINDS
FRI MAY BE A BIGGER THREAT WITH PREFNTL GUSTS POSSIBLY EXCEEDING 40
MPH...PONDERED A WIND ADVISORY WITH THIS ISSUANCE...BUT MAIN WINDS
SHUD HOLD OFF TIL LATE MORNING/AFTN FRI...SO WILL WAIT ON ANOTHER
MODEL RUN FOR SIMILAR MOS TRENDS SHOWING SUSTAINED WINDS IN THE MID
TO UPPER 20 MPH RANGE. ANOTHER CONCERN IS EXCESSIVE RAINFALL...LATE
TNGT...EARLY FRI. IF THIS OCCURS...MOST LIKELY ACRS SRN INDIANA...
IT IS OVER AN AREA WHICH DID NOT RECEIVE THE RAINS THAT CENTRAL KY
GOT ABOUT 10 DAYS AGO AND THE GROUND CAN HOLD MUCH MORE WATER NOW
WITH NEW/GROWING VEGETATION ABSORBING IT. NO FFA ATTM.

.LONG TERM (FRIDAY NIGHT THROUGH THURSDAY)...

FRIDAY NIGHT THROUGH MONDAY...

MAIN CONCERN FOR THE LONGER TERM WITH SHOWERS OCCURRING IN THE
MOISTURE WRAPPING AROUND THE UPPER LEVEL LOW THAT WILL SPREAD ACROSS
SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY SATURDAY INTO MONDAY.
AFTER THE COLD FRONT PUSHES THROUGH LATE FRIDAY AFTERNOON...COOLER
AIR WILL BEGIN TO FLOW INTO THE LOWER OHIO VALLEY. IN ADDITION DRIER
AIR WILL BRING A TEMPORARY END TO THE SHOWERS FOR PARTS OF FRIDAY
NIGHT.  EXPECT THE DRY SLOT TO REMAIN OVER MUCH OF THE AREA FRIDAY
NIGHT AND INTO THE FIRST PART OF SATURDAY MORNING.  HOWEVER AS THE
UPPER TROUGH ROTATES SOUTH TOWARD THE OHIO RIVER SATURDAY
MORNING...CLOUDS WILL INCREASE AND SCATTERED SHOWERS WILL ONCE AGAIN
DEVELOP DURING THE AFTERNOON AND EVENING HOURS. THE SHOWERS WILL
DECREASE SOME DURING THE OVERNIGHT HOURS BUT A SECOND TROUGH WILL
TRIGGER AND INCREASE IN SHOWERS ON SUNDAY.  THIS UPPER LEVEL SYSTEM
WILL SLOWLY EXIT THE REGION ON MONDAY.

TEMPERATURES ON SATURDAY WILL BE NOTICEABLY COOLER THAN FRIDAY/S
MILD READINGS...WITH HIGHS ON SATURDAY ONLY IN THE LOWER AND MID
50S. BRISK NORTHWEST WINDS OF 15 TO 25 MPH WILL MAKE THE AIR FEEL
EVEN COLDER.

HIGH TEMPERATURES WILL HOVER AROUND 50 DEGREES AGAIN SUNDAY AND
MONDAY WITH MORNING LOWS IN THE MID 30S.

MONDAY NIGHT THROUGH THURSDAY...

HIGH PRESSURE WILL BUILD INTO THE AREA MONDAY NIGHT AND TUESDAY AND
WILL GRADUALLY TRACK EAST ACROSS CENTRAL KENTUCKY AND SOUTH CENTRAL
INDIANA. THE HIGH WILL SETTLE OFF THE GEORGIA AND CAROLINA COAST ON
THURSDAY AND THIS SHOULD KEEP THE LOWER OHIO VALLEY DRY FOR SEVERAL
DAYS. TEMPERATURES WILL BE COOL THE BEGINNING OF THE WEEK WITH
TEMPERATURES WARMING BACK INTO THE MID 60S TO LOWER 70S BY
THURSDAY.

&&

.AVIATION (00Z TAFS)...

SKIES WILL CONTINUE PARTLY CLOUDY WITH MID LEVEL CU AND VFR CIGS
UNTIL SHORTLY BEFORE A LINE OF STORMS MOVES ACROSS EACH TAF SITE.
SURFACE WINDS WILL CONTINUE OUT OF THE SOUTH AT 10 TO 20 MPH
OVERNIGHT...BUT STRONGER WINDS AT 2000 FEET WILL REQUIRE CONTINUED
LOW LEVEL WIND SHEAR OVERNIGHT.

THE ESTIMATED TIMING OF THE LINE OF STORMS IS 04Z TO 08Z AT SDF AND
BWG...AND 07Z TO 11Z AT LEX. DURING THE PASSAGE OF THESE
STORMS...WIND GUSTS UP TO 45 MPH AND MVFR CIGS AND VISIBILITIES
SHOULD BE EXPECTED.

ONCE THESE STORMS PASS...GUSTY SOUTH WINDS WILL CONTINUE...AND MVFR
CIGS MAY IMPROVE TO PARTLY CLOUDY SKIES DURING THE MORNING HOURS.

A COLD FRONT WILL MOVE SOUTHEAST OF THE OHIO RIVER DURING FRIDAY
AFTERNOON. ADDITIONAL STORMS MAY DEVELOP ALONG THE FRONT. SHOULD
THESE DEVELOP...STRONG WINDS ARE POSSIBLE WITH THESE STORMS AS WELL.
WINDS WILL ABRUPTLY SHIFT TO THE NORTHWEST BEHIND THIS FRONT.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

MESOSCALE....MJ
SHORT TERM...JSD
LONG TERM....MBS
AVIATION.....JSD
Hazardous weather outlook, Apr 10, 10:00 PM CDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1100 PM EDT THU APR 10 2008

INZ076>079-083-084-089>092-KYZ023>034-038-045-053-061>063-070>074-
110845-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-SPENCER KY-
NELSON KY-LARUE KY-BUTLER KY-EDMONSON KY-HART KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-
1100 PM EDT THU APR 10 2008 /1000 PM CDT THU APR 10 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

A LINE OF STRONG AND ISOLATED SEVERE THUNDERSTORMS WILL MOVE ACROSS
CENTRAL KENTUCKY DURING THE EARLY MORNING HOURS. DESPITE MARGINAL
INSTABILITY...LOW AND MID LEVEL WINDS ARE STRONG. DAMAGING WINDS AND
MARGINALLY SEVERE HAIL WILL BE THE MAIN THREATS. ANY THUNDERSTORMS
WILL ALSO PRODUCE HEAVY RAINFALL AND DANGEROUS LIGHTNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A SECOND ROUND OF STRONG TO SEVERE STORMS WILL BE POSSIBLE DURING
THE DAY ON FRIDAY.  THE BEST CHANCE OF SEVERE STORMS WILL GENERALLY
BE EAST OF INTERSTATE 65.  THE MAIN THREAT FROM THESE STORMS WILL BE
DAMAGING WINDS. IN ADDITION...MARGINALLY SEVERE HAIL...DANGEROUS
LIGHTNING...AND BRIEF HEAVY DOWNPOURS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT INSTANCES OF HAIL OR HIGH WINDS TO
THE NATIONAL WEATHER SERVICE IN LOUISVILLE TONIGHT AND FRIDAY.

KYZ035>037-039>043-046>049-054>057-064>067-075>078-081-082-110845-
FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-WASHINGTON KY-MERCER KY-
JESSAMINE KY-CLARK KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-
GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
1100 PM EDT THU APR 10 2008 /1000 PM CDT THU APR 10 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
KENTUCKY.

.DAY ONE...TONIGHT.

A COLD FRONT WILL APPROACH THE REGION TOWARD FRIDAY MORNING. A LINE
OF STRONG THUNDERSTORMS IS EXPECTED TO FORM...WITH GUSTY WINDS AND
SMALL HAIL BEING THE MAIN THREATS. ANY THUNDERSTORM WILL ALSO
PRODUCE HEAVY RAINFALL AND DANGEROUS LIGHTNING. THE BEST CHANCE FOR
STORMS WILL BE OVERNIGHT...MAINLY AFTER 2 AM EDT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ANOTHER ROUND OF STRONG TO SEVERE STORMS WILL BE POSSIBLE DURING THE
DAY ON FRIDAY. THE BEST CHANCE OF SEVERE STORMS WILL GENERALLY BE
EAST OF INTERSTATE 65. THE MAIN THREAT FROM THESE STORMS WILL BE
DAMAGING WINDS. IN ADDITION...MARGINALLY SEVERE HAIL...
DANGEROUS LIGHTNING...AND BRIEF HEAVY DOWNPOURS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT INSTANCES OF HAIL OR HIGH WINDS TO
THE NATIONAL WEATHER SERVICE IN LOUISVILLE TONIGHT AND FRIDAY.

JSD

In the hours before

Special weather statement, Apr 10, 9:32 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1032 PM EDT THU APR 10 2008

INZ083-110445-
DUBOIS IN-
INCLUDING THE CITY OF...JASPER
932 PM CDT THU APR 10 2008

SHOWERS AND THUNDERSTORMS WILL MOVE INTO SOUTHERN INDIANA OVER
THE NEXT TWO HOURS. THE MAIN THREAT FROM THESE STORMS WITH BE
HEAVY RAIN AND GUSTY WINDS TO 35 MPH. RAINFALL RATES OF UP TO ONE
HALF INCH PER HOUR ARE POSSIBLE. DANGEROUS LIGHTNING WILL ALSO
OCCUR WITH THESE STORMS.

NF
Special weather statement, Apr 10, 10:08 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1108 PM EDT THU APR 10 2008

INZ083-110415-
DUBOIS IN-
INCLUDING THE CITY OF...JASPER
1008 PM CDT THU APR 10 2008

A THUNDERSTORM MOVING NORTHEAST AT 60 MPH WITH ENTER DUBOIS
COUNTY IN THE NEXT HOUR. BRIEF HEAVY RAIN...GUSTY WINDS AND SMALL
HAIL ARE POSSIBLE WITH THIS STORM. DANGEROUS LIGHTNING WILL ALSO
OCCUR WITH THIS STORM.

NF
Special weather statement, Apr 10, 10:08 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1108 PM EDT THU APR 10 2008

INZ083-110415-
DUBOIS IN-
INCLUDING THE CITY OF...JASPER
1008 PM CDT THU APR 10 2008

A THUNDERSTORM MOVING NORTHEAST AT 60 MPH WILL ENTER DUBOIS
COUNTY IN THE NEXT HOUR. BRIEF HEAVY RAIN...GUSTY WINDS AND SMALL
HAIL ARE POSSIBLE WITH THIS STORM. DANGEROUS LIGHTNING WILL ALSO
OCCUR WITH THIS STORM.

NF

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 11:31 PM CDTFlash Flood WarningLMKDubois6 hr
Apr 11, 12:41 AM CDTFlash Flood WarningLMKOrange5 hr
Apr 11, 1:19 AM CDTSevere Thunderstorm WarningLMKWashington26 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.